American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Evgenios T. A. Kakariadis and Elias G. Katsoulis. Contributions to the theory of $\mathrm{C}^*$-correspondences with applications to multivariable dynamics. Trans. Amer. Math. Soc. 364 (2012) 6605-6630.
Abstract, references, and article information   
View Article: PDF

[2] Kenneth R. Davidson and Elias G. Katsoulis. Operator algebras for multivariable dynamics. Memoirs of the AMS 209 (2011) MR 2752983.
Book volume table of contents   

[3] Ryan J. Zerr. On character groups arising from dimension groups. Proc. Amer. Math. Soc. 134 (2006) 1849-1856. MR 2207502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Warren R. Wogen. Algebras of operators and closed range. Proc. Amer. Math. Soc. 133 (2005) 3281-3284. MR 2161150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Elias Katsoulis and David W. Kribs. Applications of the Wold decomposition to the study of row contractions associated with directed graphs. Trans. Amer. Math. Soc. 357 (2005) 3739-3755. MR 2146647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1